# SDR QXEA2009042000277

- Difficulty date: April 16, 2009
- Submitted: April 20, 2009
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4037
- Aircraft time: 19,986 hours, 20,652 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Fumes
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

PDX - HAZE IN THE CABIN PARKED AT GATE.  UPON MTX ARRIVAL FOUND NO HAZING IN CABIN. HAD AIRCREW RESTART APU, RAN BLEED AIR FULL HOT FULL COLD, NO HAZING NOTED AT THIS TIME.  RETURNED TO SERVICE.  NO PARTS REPLACED.
